Hi guys!!! I'll just jump right in, because I'm becoming a bit frustrated and my fur baby is suffering! My Maverick is around 9, and a rescue that adopted me 2 years ago. He's had a plethora of problems to correct due to lack of care. Before New Years, he had the sniffles, and a bit of dry flaky skin. I brought him in, and he got his Depo (for allergies) shot, but I was not entirely pleased because he was not having the same symptoms to warrant it, like he had prior when he got it. I was strict about at least six weeks out. New Year's Eve, he became very depressed, lethargic, rag-doll like. When he got to the vets, his BG was in the 600's and his temp was 97. His kidneys were failing and he had a secondary infection. He survived, after a week in the hospital. Since then, he's been hospitalized two more times, with BG's from 70 to the 600's. Kidney values are fine now, and no remaining infection. Sunday night, he had a seizure. I was terrified. It was 3 1/2 hours after his shot though. I rubbed glucose gel on his gums and after a few minutes he came out of it. He had low BG. Back to the vet yesterday. No insulin a day. BG in the 170's all day. This morning, BG is 340. Mav was given Humulin N insulin, starting 2 units 2x a day (I give at 8 and 8, so I can make sure he eats) and I'm given no way to monitor him. He was increased to 4 units 2x a day. Now, after his seizure, 3 units 2x a day. His skin is beyond flaky. I don't feel the guessing game of dosing insulin should be diabetic shock or seizures to throw out another dose guess. So, I'm wondering, what does everyone think? Help? Opinions? I think I included everything.... He's a larger cat, not fat. Has been put on canned W/D.